MAUDE Adverse Event Report: ARTHREX, INC. KNEE FIBERTAK W/ FIBERTAPE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNEE FIBERTAK W/ FIBERTAPE; NON-DEGRADABLE FIXATN FASTENER
Model Number KNEE FIBERTAK W/ FIBERTAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 23-dec-2025, an arthrex subsidiary employee reported via email that following completion of an mpfl internal brace procedure, a postoperative x-ray revealed what appeared to be the shaft of the fibertak from an ar-3740sp double loaded knotless knee fibertak anchor.A thorough search was conducted, but the component was not located outside the patient.It was determined that the fragment remained within the bone tunnel, and the wound was reclosed.The anchor remained functional and was used to complete the procedure without further complications.The event resulted in a surgical delay of over one hour, and additional anesthesia was administered.The broken piece remains implanted in the patient.Additional information was received on 05-jan-2025: no additional surgery is planned to retrieve the piece.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors, such as misaligned insertion or prying and leveraging the device.

Brand Name
KNEE FIBERTAK W/ FIBERTAPE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24066634
Report Number1220246-2026-00197
Device Sequence Number9380899
Product Code MBI
UDI-Device Identifier00888867434769
UDI-Public(01)00888867434769(11)250627(17)300531(10)15457343
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKNEE FIBERTAK W/ FIBERTAPE
Device Catalogue NumberAR-3750SP
Device Lot Number15457343
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer04/29/2026
05/15/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date04/30/2026
05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown